MathSciNet Relay Station
MathSciNet bibliographic data
MR832016 (88a:60173) 60K35
Kipnis, Claude Central limit theorems for infinite series of queues and applications to simple exclusion. Ann. Probab. 14 (1986), no. 2, 397–408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement